# SDR CALA9601263

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- System (JASC): 2720 · Rudder Control System
- Part: Transfer Valve
- Part number: 75130
- Condition: Malfunctioned
- Location: Rudder Pcu
- Part time: 33,957 hours
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE FIRST OFFICER REPORTED, LEFT ROLL OF 5 TO 10 DEGREES BANK DURING TAKEOFF, 30 SECONDS LATER THE AIRCRAFT ROLLED RIGHT ABOUT 5 TO 10 DEGREES.  YAW DAMPER RESPONSE WAS EXCESSIVE AND CAUSING FISH TAILING OF AIRCRAFT DURING CLIMB AND CRUISE.  THE YAW DAMPER WAS TURNED OFF FOR THE DURATION OF THE FLIGHT.  MAINTENANCE PLACARDED THE YAW DAMPER INOPERATIVE.  THE YAW DAMPER COUPLER WAS REPLACED, BUT DID NOT HELP.  THE ORIGINAL COUPLER WAS REINSTALLED.  *S/D*  THE RUDDER PCU TRANSFER VALVE WAS REMOVED AND REPLACED IAW MM 22-12-21.  TESTS WERE NORMAL IAW MM 22-12-00.  NO ROLL PROBLEMS WERE REPORTED.
